MathSciNet Relay Station
MathSciNet bibliographic data
MR624419 (82h:30015) 30C60 (28A75)
Trocenko, D. A. Properties of regions with a nonsmooth boundary. (Russian) Sibirsk. Mat. Zh. 22 (1981), no. 4, 221–224, 232.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement